# SDR JJBA20160923010

- Difficulty date: September 23, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N839CA
- Make and model: Dhav DHC8311
- Aircraft serial: 553
- Aircraft time: 31,188 hours, 34,230 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 7000700940
- Part serial: 98048045
- Condition: Inoperative
- Location: Nr 2
- Part time: 3,378 hours, 3,629 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR UNSAFE HORN SOUNDING WHEN GEAR IS RETRACTED.  R & R NR 2 ADC, OPS CK SATISFACTORY ON GROUND, REQUIRES OCF.  AN EMERGENCY WAS DECLARED AND RETURN TO FIELD.
